On the asymptotics of the gradient of the solution and the appearance of singularities in an initial-boundary value problem for an equation of composite type
Doklady Akademii Nauk, Tome 351 (1996) no. 5, pp. 586-591
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_351_5_a1,
author = {P. A. Krutitskii},
title = {On the asymptotics of the gradient of the solution and the appearance of singularities in an initial-boundary value problem for an equation of composite type},
journal = {Doklady Akademii Nauk},
pages = {586--591},
year = {1996},
volume = {351},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_351_5_a1/}
}
TY - JOUR AU - P. A. Krutitskii TI - On the asymptotics of the gradient of the solution and the appearance of singularities in an initial-boundary value problem for an equation of composite type JO - Doklady Akademii Nauk PY - 1996 SP - 586 EP - 591 VL - 351 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1996_351_5_a1/ LA - ru ID - DAN_1996_351_5_a1 ER -
%0 Journal Article %A P. A. Krutitskii %T On the asymptotics of the gradient of the solution and the appearance of singularities in an initial-boundary value problem for an equation of composite type %J Doklady Akademii Nauk %D 1996 %P 586-591 %V 351 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1996_351_5_a1/ %G ru %F DAN_1996_351_5_a1
P. A. Krutitskii. On the asymptotics of the gradient of the solution and the appearance of singularities in an initial-boundary value problem for an equation of composite type. Doklady Akademii Nauk, Tome 351 (1996) no. 5, pp. 586-591. http://geodesic.mathdoc.fr/item/DAN_1996_351_5_a1/